CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Spectral analysis and numerical simulation for second order elliptic operator with highly oscillating coefficients in perforated domains with a periodic structure 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 12, 页码: 1588-1602
Authors:  Cao, LQ;  Cui, JZ;  Zhu, DC;  Luo, JL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
spectral analysis  multiscale asymptotic expansion  second order elliptic operator  rapidly oscillating coefficient  perforated domain